# SDR ASOA201702091189

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: SH670332343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE RT SIDEWALL SEAT TRACK CORRODED IN MULTIPLE AREAS. REMOVED, FABRICATED, AND REPLACED SEAT TRACK.
